# SDR 08FDEA01463

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 13,129 hours, 7,147 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Clogged
- Location: Nr 1 Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FUEL FILTER CLOG LIGHT CAME ON DURING TAKEOFF ROLL AT 80 KTS WITH STD POWER SET.  LIGHT AND ECAM WARNING WENT OUT AS SOON AS THROTTLES WERE RETARDED TO IDLE.  REMOVED NR 1 ENGINE FUEL FILTER.  FOUND FILTER CLOGGED WITH DEBRIS.  INSTALLED NEW FUEL FILTER, REF MM 73-12-02-4.  LEAK CHECK GOOD, REF MM 71-00-00.  OK TO CONTINUE.
